# SDR IPXA2014081183919

- Difficulty date: July 20, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 75,859 hours, 15,299 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112505SAAU
- Condition: Cracked
- Location: Bs 1521
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 4, UPPER CARGO LONGERON L18R SPLICE CRACKED BS 1521.  R & R LONGERON SPLICE IAW SRM 51-33-01.
